Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568140
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Irene Dorfman
Title: Dirac structures and integrability of nonlinear evolution equations
Additional book information: Nonlinear Science: Theory and Applications, Wiley \& Sons, New York, 1993, vii+176 pp., US$75.00. ISBN 0-471-93893-9.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Peter J. Olver
Journal: Bull. Amer. Math. Soc. 31 (1994), 305-308